# SDR RRXA000404

- Difficulty date: January 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2641681
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO CABIN FLOOR SUPPORT ANGLE AT STA 28 AND LONGERON RBL 6-42.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGED ANGLES 2 EA, TREATED AREA IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 53-3-1 AND 53-2-0 FIG 1F.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
